# SDR ASAA0240068

- Difficulty date: June 6, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- System (JASC): 1420 · Electrical Connectors
- Part: Terminal
- Part number: 8100022608
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHTING AT ROW 16 INOPERATIVE.  RECONNECTED WIRE TERMINAL ENDS, OPS CHECKED GOOD.  (M)
